Citation: Savin Treanţă, Muhammad Bilal Khan, Soubhagya Kumar Sahoo, Thongchai Botmart. Evolutionary problems driven by variational inequalities with multiple integral functionals[J]. AIMS Mathematics, 2023, 8(6): 13791-13792. doi: 10.3934/math.2023703
[1] | Savin Treanţă, Muhammad Bilal Khan, Soubhagya Kumar Sahoo, Thongchai Botmart . Evolutionary problems driven by variational inequalities with multiple integral functionals. AIMS Mathematics, 2023, 8(1): 1488-1508. doi: 10.3934/math.2023075 |
[2] | Yan Ning, Daowei Lu . A critical point theorem for a class of non-differentiable functionals with applications. AIMS Mathematics, 2020, 5(5): 4466-4481. doi: 10.3934/math.2020287 |
[3] | Imran Ali, Faizan Ahmad Khan, Haider Abbas Rizvi, Rais Ahmad, Arvind Kumar Rajpoot . Second order evolutionary partial differential variational-like inequalities. AIMS Mathematics, 2022, 7(9): 16832-16850. doi: 10.3934/math.2022924 |
[4] | Serap Özcan . Some integral inequalities of Hermite-Hadamard type for multiplicatively preinvex functions. AIMS Mathematics, 2020, 5(2): 1505-1518. doi: 10.3934/math.2020103 |
[5] | Muhammad Umar, Saad Ihsan Butt, Youngsoo Seol . Milne and Hermite-Hadamard's type inequalities for strongly multiplicative convex function via multiplicative calculus. AIMS Mathematics, 2024, 9(12): 34090-34108. doi: 10.3934/math.20241625 |
[6] | Saowaluck Chasreechai, Muhammad Aamir Ali, Surapol Naowarat, Thanin Sitthiwirattham, Kamsing Nonlaopon . On some Simpson's and Newton's type of inequalities in multiplicative calculus with applications. AIMS Mathematics, 2023, 8(2): 3885-3896. doi: 10.3934/math.2023193 |
[7] | Savin Treanţă . On some vector variational inequalities and optimization problems. AIMS Mathematics, 2022, 7(8): 14434-14443. doi: 10.3934/math.2022795 |
[8] | Safeera Batool, Muhammad Aslam Noor, Khalida Inayat Noor . Merit functions for absolute value variational inequalities. AIMS Mathematics, 2021, 6(11): 12133-12147. doi: 10.3934/math.2021704 |
[9] | Abd-Allah Hyder, Hüseyin Budak, Mohamed A. Barakat . Milne-Type inequalities via expanded fractional operators: A comparative study with different types of functions. AIMS Mathematics, 2024, 9(5): 11228-11246. doi: 10.3934/math.2024551 |
[10] | Hao Fu, Yu Peng, Tingsong Du . Some inequalities for multiplicative tempered fractional integrals involving the -incomplete gamma functions. AIMS Mathematics, 2021, 6(7): 7456-7478. doi: 10.3934/math.2021436 |
Evolutionary problems driven by variational inequalities with multiple integral functionals
by Savin Treanţă, Muhammad Bilal Khan, Soubhagya Kumar Sahoo, Thongchai Botmart. AIMS Mathematics, 2023, 8(1): 1488–1508.
DOI: 10.3934/math.2023075
The author would like to make the following correction to the published paper [1].
On page 1507, we deleted the section of "Acknowledgments". The deleted contents are as follows:
This research received funding support from the NSRF Thailand via the Program Management Unit for Human Resources & Institutional Development, Research and Innovation (grant number B05F640088).
The changes have no material impact on the conclusion of this article. The original manuscript will be updated [1]. We apologize for any inconvenience caused to our readers by this change.
The authors declare there is no conflict of interest.
[1] |
S. Treanţă, M. B. Khan, S. K. Sahoo, T. Botmart, Evolutionary problems driven by variational inequalities with multiple integral functionals, AIMS Math., 8 (2023), 1488–1508. https://doi.org/10.3934/math.2023075 doi: 10.3934/math.2023075
![]() |